# SDR VNAA202509030001

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Part number: BA6903000243
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RETRIEVAL SYSTEM TRACK PN: BA690-30002-43 HAS CORROSION. CORRECTIVE ACTION: . REMOVED AND REPLACED FWD CARGO RETRIEVAL SYSTEM TRACK P/N 500171 (BA690-30002-43) WITH NEW TRACK IAW CRJ 900 AMM 25-51-02-400-802-A06. REF MHIRJ BARCODE HR522518 AND HN215240 FOR DETAILS.
